Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On approximation by solutions of partial differential equations


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 68 (1962), 36-38
DOI: https://doi.org/10.1090/S0002-9904-1962-10691-0
MathSciNet review: 0142903
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Approximation in uniform norm by solutions of elliptic differential equations, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 400-404. MR 158154
  • 2. F. E. Browder, Functional analysis and partial differential equations. II, Math. Ann. (1961) to appear. MR 107818
  • 3. F. E. Browder, Functional analysis and partial differential equations. III, to appear. MR 107818
  • 4. F. E. Browder, Approximation by solutions of partial differential equations, to appear. MR 178247
  • 5. L. Hörmander, Differential operators with non-singular characteristics, Lecture Notes, Amer. Math. Soc. Conference on Functional Analysis, Stanford, 1961.
  • 6. J. Leray, Hyperbolic differential equations, Lecture Notes, Institute for Advanced Study, 1953. MR 80849


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10691-0

American Mathematical Society